MAUDE Adverse Event Report: STRYKER GMBH GAMMA3 - LAG SCREWDRIVER 380X110MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH GAMMA3 - LAG SCREWDRIVER 380X110MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 13200200
Medical Device Problem Codes Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "instrument no longer ¿grips¿ the femoral neck screw.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Please note the correction to d4 lot # and h6 device code.The reported event could not be confirmed since the device was not returned for evaluation to verify the alleged failure.The returned device underwent visual inspection, which revealed deformation on the proximal side of the threaded rod.The rod appeared slightly bent, with areas where the material was pressed inward.Additionally, the teeth exhibited noticeable deformation and were displaced from their original geometry, indicating that the material had been pressed outward and distorted from its intended shape.Functional inspection was performed using a sample lag screw.It was observed that the lag screw could not be locked in place on the side where deformation was present.Additionally, the engagement point for the teeth could not secure the lag screw without the threaded rod, as the deformation of the teeth interfered with proper locking.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material-, manufacturing-, or design-related problems were found during the investigation.Based on the findings from the investigation, the root cause is attributed to user-related factors.The deformation observed on both the teeth and the threaded rod suggests damage consistent with metal-to-metal contact under force, indicating improper handling or use during the procedure.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "instrument no longer ¿grips¿ the femoral neck screw.".

Brand Name
GAMMA3 - LAG SCREWDRIVER 380X110MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23839713
Report Number0008031020-2025-02188
Device Sequence Number18534762
Product Code LXH
UDI-Device Identifier04546540377807
UDI-Public(01)04546540377807(10)K132DA1
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200200
Device Lot NumberK126F81
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown